# SDR UALA2009082502646

- Difficulty date: August 23, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,186 hours, 9,350 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: MR23266
- Part serial: 12287AR
- Condition: Corroded
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSE AFT UPPER VHF ANTENNA CORROSION.  REMOVED AND REPLACED UPPER AFT VHF ANTENNA, OPS CHECK GOOD.
